Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Nausea, excess salivation, frequent urination, pains that radiate from legs to pelvis, facial hairs. Tubes clamped. Reasons ?

I was recently late on my period... i wasnt worried since i have tubal clamps. But i started getting nauseous and salivating alot then i was urinating so frequently i got worried that i may be pregnant... Since then i started my period but the symptoms remain including terrible pains that radiate thru my legs from my pelvis . It also seems like im growing crazy facial hair and emotional. Is my period just that bad now or is it because my tubes are clamped? I feel like a crazy person!! Oh and im exhausted ALL THE TIME.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
The radiating pain from pelvis to the legs suggests involvement of nerves either in pelvic region or in the lower back. Since you are getting excessive facial hair, one would suspect problems related to ovary. Ovaries are very muck close to the nerves in pelvis and so pain could also be related to that. Frequent urination may suggest urinary infection. You should consult a gynecologist and get evaluated for all these. They will ask for a scan of the pelvis and urine tests.
Good luck.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor